Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

White liquid on penis after urination. Taking Ciproxin. Back pain. No STD. Reason?

I see a white liquid on my penis after i urinating , when i was in my country i didn't see such stuff in when i was in my country but i jst flyed to another country and when i wanna pee it comes out in 2 places and little pain and after urinating after 30mins i see white liquid on my penis head. I have this problem since 3 years now, and I acually had been taking CIPROXIN for months which is treating the problem for a few days and it comes back. I also have get sever back pain sometimes. I have had a detailed examination of all the sexually transmitted diseases including clymidia and prostititus but I dont have any. Can you please tell me what can be the reason for getting recurring infections although I am not having any unprotected sex and have never had any.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is a very common problem to have white discharge after urination and is a sign of a Urinary Tract Infection (UTI) which can be easily treated with antibiotics and adequate hydration i.e. drinking plenty of fluids. The other reason may be an STI or a sexually transmitted infection and I am hoping that you have been screened negative for the same already. I would advise you to see a local doctor for the appropriate medication if the Ciproxin is not helping. Also the back pain may be treated with analgesics.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor